LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » How do you know when to stop levaquin

 - UBBFriend: Email this page to someone!    
Author Topic: How do you know when to stop levaquin
cleo
LymeNet Contributor
Member # 6646

Icon 1 posted      Profile for cleo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Okay 6 days on levaquin and I am getting alot of muscle pops and slight pain and tightness in the achillis tendon calf both legs that comes and goes and ankle pain. I don't know if I am looking for it and imagining the tightness and pain or if its real. I hate to call the dr. if all this is due to anxiety.I know the muscle pops are real but I get those when I herx hard. How do you know when to stop? Fnnny if this was any other drug I would be taking this as a herx. With all the horror stories I am scared.
Posts: 433 | From new york | Registered: Dec 2004  |  IP: Logged | Report this post to a Moderator
TF
Frequent Contributor (5K+ posts)
Member # 14183

Icon 1 posted      Profile for TF     Send New Private Message       Edit/Delete Post   Reply With Quote 
It sounds like the warning signs of tendonitis to me. To be safe, I would stop the levaquin.

To really test it, after you stop the levaquin, the pains and tightness should go away. After they are gone for a few weeks, you start levaquin again. If it starts to come back, you have your proof. Stop levaquin immediately.

Load up on magnesium and see if that doesn't help rid you of these symptoms. Take mag until you nearly have diarrhea from it.

Posts: 9931 | From Maryland | Registered: Dec 2007  |  IP: Logged | Report this post to a Moderator
sixgoofykids
Moderator
Member # 11141

Icon 1 posted      Profile for sixgoofykids   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
I would call your LLMD. Levaquin was the one drug I did call my LLMD about when I had pain. We decided it was a herx and I stayed on it, but it varies case to case.

--------------------
sixgoofykids.blogspot.com

Posts: 13449 | From Ohio | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
kidsgotlyme
Frequent Contributor (1K+ posts)
Member # 23691

Icon 1 posted      Profile for kidsgotlyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
I wouldn't take any chances. Call your LLMD!

--------------------
symptoms since 1993 that I can remember. 9/2018 diagnosed with Borellia, Babesia Duncani, and Bartonella Hensalae thru DNA Connections.

Posts: 1470 | From Tennessee | Registered: Dec 2009  |  IP: Logged | Report this post to a Moderator
cleo
LymeNet Contributor
Member # 6646

Icon 1 posted      Profile for cleo     Send New Private Message       Edit/Delete Post   Reply With Quote 
I did call and he said keep taking it. My symptoms must not warrant stopping.
Posts: 433 | From new york | Registered: Dec 2004  |  IP: Logged | Report this post to a Moderator
bcb1200
Frequent Contributor (1K+ posts)
Member # 25745

Icon 1 posted      Profile for bcb1200     Send New Private Message       Edit/Delete Post   Reply With Quote 
I started to get achilles aching 2 weeks in and by 3 weeks it was a bit worse, but not better.

I switched to Rifampin.

--------------------
Bite date ?
2/10 symptoms began
5/10 dx'd, after 3 months numerous test and doctors

IgM Igenex +/CDC +
+ 23/25, 30, 31, 34, 41, 83/93

Currently on:

Currently at around 80% +/- most days.

Posts: 3114 | From Massachusetts | Registered: May 2010  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.